# SDR 9801386303

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 22HJK - LAV DR2R AND FROM ROWS 51HJK TO 62HJK.  RECONNECTED WIRES, OPERATIONAL CHECK GOOD.
